# SDR 2003F00156

- Difficulty date: January 31, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KPTK - FOUND RIGHT FLAP HAS A CRACK ON THE UPPER SURFACE AT RIB NR 20.  REPAIRED CRACK IAW STRUCTURE REPAIR MANUAL, 57-50-22, PAGE 204, FIGURE 203.    FLAP WAS RETURNED TO SERVICE.  (M)
